# SDR FDEA201005041446

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70492
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT RT FUSELAGE STA 392 LONGERON 25 RT. EXISTING REPAIR DOUBLER AT RT FUSELAGE STA 392 LONGERON 25 RT, EVALUATED AND FOUND DOES NOT CORRELATE WITH ANY SRM. EXISTING REPAIR DOUBLER REMOVED IAW SRM 53-00-01 FIG 201, REV 43. DUE TO CATEGORY 'B' REPAIR, HFEC METHOD RE-INSP REQUIRED, INITIAL INSP AT 8,000 FLIGHT CYCLES AND REPETITIVE INSP AT 4,500 FLIGHT CYCLES INTERVAL EO 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
